| Model Number |
N/A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/28/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
Event or Problem Description
It was reported that the facility is having a leaking issue with the huber safestep 22 x ¾¿ needle.It was stated the leaking seems to be occurring inside the hub not at the connection point.(b)(6) 2019 additional information received from facility stated, this occurred post chemo.The fracture was stated to be running length wise on hub at the closest port to the patient where they draw labs.